# SDR AALA20060477

- Difficulty date: July 22, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - VARIOUS SEAT EMERGENCY LIGHTS FROM ROW 23C TO 40G INOPERATIVE.  RELAMPED SEATS 23C, 25C, 31C, 37C, 35G, 38G, 39G, AND 40G AND REPLACED LIGHT ASSEMBLY FOR SEATS 21C, 22C, 23G, 24G, AND 34G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
